# SDR USAA2012110800002

- Difficulty date: October 2, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,435 hours, 20,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK. R-1 DOOR LINING EXIT LIGHT LENS COVER IS CRACKED.  REMOVED AND REPLACED EXIT LIGHT LENS COVER ON R-1 DOOR LINING IAW AIRBUS A319 AMM 33-51-11-400-001-A. AND IAW AIRBUS A319 AMM 33-51-11-000-001-A.
